# SDR ABXA202109098089

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 84,327 hours, 39,119 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON INITIAL APPLICATION OF T/O POWER, GROUND SPEED WAS BELOW 10KTS. L HYD DEM PUMP EICAS MESSAGE ILLUMINATED. PER QRH, THE PUMP SWITCH WAS PLACED "ON" LIGHT REMAINED OUT. TAKE OFF WAS ABORTED AND AIRCRAFT EXITED RUNWAY TO TAXIWAY.CREW CONTACTED MAINTENANCE CONTROL AND A FLIGHT CREW DEFERRAL WAS COMPLETED IAW MEL 29-11-5-1. AIRCRAFT CONTINUED ON WITH PLANNED FLIGHT WITHOUT FURTHER INCIDENCE.
